# SDR UPS97822399

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 70-190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LONG 35L CORRODED BEYOND LIMITS, STA 70 TO 188.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SECTION FROM STA 70 TO 190 PER SRM 51-1-20 AND SRM 51-1-21.
